# SDR DALA2022090605949

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 SCRATCHES ON FLAME SPRAY TO ACCESS 632HZ AT RH WING. AD. CORRECTIVE ACTION: SUMMARY OF NRC 00625: FLAME SPRAY TO ACCESS 632HZ AT RH WING. AD . WAS REPAIRED PER PRI 601659-14 REV: 0, REV: 1 AND ERA 601659- 14 REV ORIGINAL SECTION I. (2389948)
